- March 17, 2017 at 10:23 am #10906
Hi everyone. Sorry for any mistakes, I’m still learning English. I suffer from anxiety and some kind of adrenal fatigue. My symptoms are: being tired all the time, even after good night sleep. I took “pupil test” and it dilated very fast.
I took many many supplements and take care of myself in general and my anxiety and fatigue improved. To help myself even more, I started taking Adrenal Cortex by Thorne. It’s day three today. First night after taking it I woke up around 3-4 am. Yesterday I slept quite good, but I was tired after waking up so early, we’ll see what will happen tonight.
First two days I noticed my anxiety was slightly worse. Today about hour after taking the pill, I felt nausea – it was strong feeling, I had to lay down. Couple hours later I have slight, strange headache. I’m more anxious and I have racing thoughts. A bit like after drinking too much coffee. I cut my caffeine consumption while taking this supplement, so it’s not it. Should I stop taking Thorne? Or wait longer for results?March 19, 2017 at 7:17 pm #10927
Hi malenacorl. As far as I know, the Thorne supplement has all the cortisol removed. It certainly should be supportive of long-term adrenal health, but it shouldn’t have an immediate stimulatory effect.
Having said that, it’s perfectly possible that you might be having a reaction to something in the supplement. If your symptoms are mild, I would consider taking it for a few more days so you can properly judge whether it’s the cause of the nausea and insomnia.
Out of interest, what caused your adrenal fatigue in the first place?
I suffered from Adrenal Fatigue, and I'm here to help as many people as I can! (Note that I'm not a doctor!)March 19, 2017 at 10:41 pm #10932
Hello, thank you for your answer.
Gradually my anxiety (caused by stressful time at the university and later stressful job) was worse and worse. I was stressed all the time and my adrenals stopped working properly 😉
The worst thing with Thorne supplement is it made me very anxious. I had racing thoughts and I wasn’t able to do anything. I really can’t understand this reaction considering it has all cortisol removed.
You must be logged in to reply to this topic.